# SDR SWIA200616553

- Difficulty date: April 11, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 3,285 hours, 2,172 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Condition: Shorted
- Location: Yoke Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN YOKE LIGHT IS PRODUCING SPARKS WHEN MOVED.  FOUND LOOSE SCREW MAKING CONTACT WITH LIGHT BULB STRIP.  TIGHTENED SCREW, OPERATIONAL CHECK GOOD.
